# SDR F3LA2022080100078

- Difficulty date: July 14, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 19,483 hours, 8,229 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347112420300
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12382.0322- RH FR70 SHEAR WEB PLATE CORRODED
CORRECTIVE ACTION: REMOVED AD REPLACED RH FR70 SHEAR WEB PLATE IAW AMM A321 51-72-11-911-001
